Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

6 year old with sore legs and stomach pain. Rash on the cheek and chest. Need treatment?

My daughter is nearly 6 years old and has been complaining about sore legs and tummy for about a week, although she doesn t seem too distressed. She woke up this morning with a rash on one cheek and her forearms which has now spread to her other cheek and chest area. It s slightly itchy but doesn t appear to bother her too much. She appears well otherwise. I was just wondering whether it s anything to be concerned about or try to treat?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Its better that you have her seen by a Pediatrician and get her examined.

Sore legs and tummy with a rash can well be due to a virus. In such a case just symptomatic treatment will be enough.

Or the rash might be due to allergy which might need to be treated with antihistamines.

A visit to your Pediatrician will be of help.
Best wishes

Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor